# SDR ZESA2015072700003

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N504LV
- Make and model: Cessna 560XL
- Aircraft serial: 5369
- Aircraft time: 4,082 hours, 3,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S31771
- Condition: Not Seated
- Location: Pax Door
- Part time: 4,082 hours, 3,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE MAIN CABIN DOOR UNLOCK LIGHT CAME ON, CHECKLIST WAS FOLLOWED & THE PILOT ELECTED TO RETURN TO BLOCK.  THEY LANDED WITHOUT INCIDENT.  THE DOOR ALONG WITH LATCHING SYS WERE INSPECTED BY AN A & P.  THE SYS WAS OPERATIONALLY CHECKED & THE DETERMINATION WAS THAT THE DOOR WAS NOT LATCHED AGGRESSIVELY ENOUGH TO COMPLETE THE LOCK MECHANISM FROM THE BEGINNING.  NO OTHER DEFECT NOTED.
